Malaria is common in areas such as Africa, South America, and Southern Asia. This medicine is not effective against all strains of malaria. Uses for plaquenil Itching plaquenil Plaquenil macular changes Sep 04, 2015 Arthritis Ringing In The Ears With Hydroxychloroquine I was diagnosed with OA in my lumbar & cervical spine 10+ years ago although it has not caused me any severe problems. I am now in a new state & under the care of a new rheumatologist. I mentioned ringing in my ears to my rheumy a few months back. He had me go to an ENT to rule out Meniere's. They told me that plaquenil can cause it, but he did not think that it was that. So, anyway, after my appt. they determined that I have severe high frequency hearing loss and that is what is causing the ringing in my ears. Tinnitus a ringing in the ears has been reported by people with depression, high blood pressure, pain, high blood cholesterol, rheumatoid arthritis. Check the latest reports from 38,765 Tinnitus patients, or browse all conditions. Taking hydroxychloroquine long-term or at high doses may cause irreversible damage to the retina of your eye. Hydroxychloroquine is also an antirheumatic medicine and is used to treat symptoms of rheumatoid arthritis and discoid or systemic lupus erythematosus. Hydroxychloroquine ear ringing Hydroxychloroquine Oral Uses, Side Effects, Interactions., Plaquenil and tinnitus DailyStrength Hydroxychloroquine 200 mg nombre comercialNatural antibiotics for lyme plaquenil I have had ringing in my ears when I started taking Hydroxychloroquine. I had difficulty at work coz of the constant ringing in my ears. When I mentioned it to my rheumatologist she reduced the dose. After that I dint have any probs. Its better if you try and reduce the dose and see if it makes any difference. Has anyone had hearing problems on Hydroxychloroquine. - NRAS. Will you have Tinnitus with Plaquenil - eHealthMe. Plaquenil Hydroxychloroquine - Side Effects, Dosage.. With cancer rates so high, the prospect of chemotherapy which is known to trash ears is very real. A friend of mine's husband has cystic fibrosis. He receives high doses of gentamycin by IV when unwell and as a result, he now has severe tinnitus. I have been on Hydroxychloroquine for 2yrs plus now but halved dose few months ago, took Methotrexate for 6 months but stopped due to side effects and now on Benepali for a year. I cannot remember exactly when the tinnitus started but could tie in with the Hydroxychloroquine. I’m getting constant tinnitus, high pitched whistles, a tic, tic sensation as well as other strange noises, my hearing feels down too but worst of all is that I feel very dizzy and lightheaded. I’ve had a lot of headaches too and feel a bit sick but not all the time.